# SDR PNSA990601

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, H, I

## Discrepancy

ON CLIMB-OUT, AIRCRAFT FILLED WITH SMOKE.  AIRCRAFT WAS DEPRESSURIZED AND BLEED AIR SHUT OFF.  LANDING WAS UNEVENTFUL. PROBLEM COULD NOT BE DUPLICATED UNLESS AIRCONDITIONING SYSTEM WAS INTENTIONALLY OVERHEATED AND ALLOWED TO SATURATE AT WHICH POINT A HAZE WAS NOTED IN THE CABIN.  THE DUCT OVERHEAT LIGHT WAS ON DURING THIS OVERHEAT CONDITION.  AFTER INSPECTING THE ACM, THE AIRCRAFT WAS TEST FLOWN AND AN ADDITION 6 HOURS OF REVENUE FLIGHT, WITH NO FAULTS FOUND.
